# SDR AALA202408124112

- Difficulty date: August 12, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 67,079 hours, 28,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A751025
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN CORNER OF FORWARD CARGO COMPARTMENT BAFFLE ASSEMBLY FROM STA 500G TO STA 500H, LBL 24. REPLACED BAFFLE ASSEMBLY PER AARD 51-00-05-1.
